EconPapers    
Economics at your fingertips  
 

A law of large numbers for wide range exclusion processes in random media

Eckhard Platen ()

Stochastic Processes and their Applications, 1989, vol. 31, issue 1, 33-49

Abstract: The paper presents a law of large numbers for the asymptotic macroscopic nonequilibrium dynamics of wide range exclusion processes with births and deaths on a random set of sites.

Keywords: exclusion; process; interacting; particle; system; nonequilibrium; dynamics; law; of; large; numbers (search for similar items in EconPapers)
Date: 1989
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(89)90101-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:31:y:1989:i:1:p:33-49

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:31:y:1989:i:1:p:33-49